Specialization of endomorphism rings of abelian varieties
Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 3, pp. 457-476.
@article{BSMF_1996__124_3_457_0,
     author = {Masser, D.W.},
     title = {Specialization of endomorphism rings of abelian varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {457--476},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {3},
     year = {1996},
     doi = {10.24033/bsmf.2288},
     zbl = {0866.11040},
     mrnumber = {97k:11093},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1996__124_3_457_0/}
}
Masser, D.W. Specialization of endomorphism rings of abelian varieties. Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 3, pp. 457-476. doi : 10.24033/bsmf.2288. http://archive.numdam.org/item/BSMF_1996__124_3_457_0/

[A] André (Y.). - G-functions and geometry, Aspects of Mathematics E13, Vieweg-Verlag, Braunschweig Wiesbaden, 1989. | MR 90k:11087 | Zbl 0688.10032

[B] Brownawell (W.D.). - Borne effective pour l'exposant dans le théorème des zéros, C.R. Acad. Sci. Paris, t. 305, 1987, p. 287-290. | MR 89b:12002 | Zbl 0648.13011

[D] David (S.). - Minorations de hauteurs sur les variétés abéliennes, Bull. Soc. Math. France, t. 121, 1993, p. 509-544. | Numdam | MR 95j:11051 | Zbl 0803.11031

[FP] Faisant (A.) and Philibert (G.). - Quelques résultats de transcendance liés à l'invariant modulaire j, J. Number theory, t. 25, 1987, p. 184-200. | MR 88f:11066 | Zbl 0633.10035

[G] Van Der Geer (G.). - Hilbert modular surfaces. - Springer-Verlag, Berlin Heidelberg New York London Paris Tokyo, 1988. | MR 89c:11073 | Zbl 0634.14022

[H] Hartshorne (R.). - Algebraic geometry. - Springer-Verlag, New York Heidelberg Berlin 1977. | MR 57 #3116 | Zbl 0367.14001

[JN] De Jong (J.) and Noot (R.). - Jacobians with complex multiplication, Arithmetic algebraic geometry (eds. G. van der Geer, F. Oort, J. Steenbrink), Progress in Math., t. 89, Birkhäuser, Boston Basel Berlin 1991, p. 177-192. | MR 92d:11063 | Zbl 0732.14014

[L] Lange (H.). - Equations for endomorphisms of abelian varieties, Math. Annalen, t. 280, 1988, p. 613-623. | MR 89c:14068 | Zbl 0616.14036

[Ma1] Masser (D.W.). - Small values of heights on families of abelian varieties, Diophantine approximation and transcendence theory (ed. G. Wüstholz), Lecture Notes in Math., t. 1290, Springer-Verlag, 1987, p. 109-148. | MR 89g:11048 | Zbl 0639.14025

[Ma2] Masser (D.W.). - Specializations of finitely generated subgroups of abelian varieties, Trans. Amer. Math. Soc., t. 311, 1989, p. 413-424. | MR 90d:11073 | Zbl 0673.14016

[Ma3] Masser (D.W.). - Large period matrices and a conjecture of Lang, Séminaire de Théorie des Nombres Paris 1991-1992 (ed. S. David), Progress in Math., t. 116, Birkhäuser, Boston Basel Berlin, 1993, p. 152-177. | Zbl 0827.11037

[MW1] Masser (D.W.) and Wüstholz (G.). - Fields of large transcendence degree generated by values of elliptic functions, Invent. Math, t. 72, 1983, p. 407-464. | EuDML 143029 | MR 85g:11060 | Zbl 0516.10027

[MW2] Masser (D.W.) and Wüstholz (G.). - Periods and minimal abelian subvarieties, Annals of Math., t. 137, 1993, p. 407-458. | MR 94g:11040 | Zbl 0796.11023

[MW3] Masser (D.W.) and Wüstholz (G.). - Endomorphism estimates for abelian varieties, Math. Z, t. 215, 1994, p. 641-653. | EuDML 174633 | MR 95b:14032 | Zbl 0826.14025

[Me] Mestre (J.-F.). - Familles de courbes hyperelliptiques à multiplications réelles, Arithmetic algebraic geometry (eds. G. van der Geer, F. Oort, J. Steenbrink), Progress in Math., t. 89, Birkhäuser, Boston Basel Berlin 1991, p. 193-208. | MR 92e:14022 | Zbl 0754.14020

[Mo] Mori (S.). - The endomorphism rings of some abelian varieties, Japan. J. Math., t. 2, 1976, p. 109-130. | MR 56 #12013 | Zbl 0339.14016

[Na] Nakamaye (M.). - Multiplicity estimates and the product theorem, Bull. Soc. Math. France, t. 123, 1995, p. 155-188. | EuDML 87713 | Numdam | MR 96i:14038 | Zbl 0841.11037

[Ne] Nesterenko (J.V.). - Bounds for the characteristic function of a prime ideal, Math. USSR Sbornik, t. 51, 1985, p. 9-32 (Math. Sbornik, t. 123, 1984, p. 11-34). | Zbl 0579.10030

[No] Noot (R.). - Abelian varieties Galois representations and properties of ordinary reduction, Compositio Math., t. 97, 1995, p. 161-171. | EuDML 90372 | Numdam | MR 97a:11093 | Zbl 0868.14021

[P] Philippon (P.). - Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France, t. 114, 1986, p. 355-383 ; and Addendum, ibid., t. 115, 1987, p. 397-398. | EuDML 87540 | Numdam | MR 89c:11111 | Zbl 0617.14001

[Se1] Serre (J.-P.). - Letter to Ribet, dated 1.1.1981.

[Se2] Serre (J.-P.). - Lectures on the Mordell-Weil theorem, Aspects of Mathematics E15, Vieweg-Verlag, Braunschweig Wiesbaden, 1990.

[Sh] Shimura (G.). - On analytic families of polarized abelian varieties and automorphic functions, Annals of Math., t. 78, 1963, p. 149-192. | MR 27 #5934 | Zbl 0142.05402